# SDR 2003UALA00796

- Difficulty date: October 22, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 46,619 hours, 25,044 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58781
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP IN AFT CABIN FROM ROWS 15 - 21.  REPLACED FEEDER CABLE FROM ROWS 15-21.
